# SDR CALA0600079

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 25,276 hours, 8,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CAP CORRODED AT STA 986.5, RBL 20 TO RBL 26, APPROXIMATELY 20-26 INCHES FROM R-2 DOOR.  A STRAP REPAIR WAS INSTALLED IAW ECRA 5321-01330.
